Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had a thyroidectomy and papillary cancer. Taking symthroid pills. High thyroid level. What to do?

I had a thyroidectomy because of being hyperthyroid also had papillary cancer. I am on symthroid pills, ,15mg had blood work done and my thyroid levels are very high. I feel very week, cannot sleep properly, feell light headed and out of sorts. Also my left ankle calf is swollen and have pain in my legs. What should i do?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
The pain in left ankle calf is not related to thyroid. Try alternative medicines. Homoeopathy has great result in Hyper as well Hypothroidism as most of the increased level is due to ongoing stress. Since homoeopathy treats individual it will definetely help you.
Answered: Fri, 5 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor